# SDR P5CA202002198046

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, L/H WING INBD AFT FLAP T/E UPPER SURFACE WBL 278.( REMOVE THE DAMAGED MATERIAL AND CLEAN AND MEASURE THE DAMAGED AREA (L = 2.4", W = 0.75", D = 0.012", 8.25" FROM OUTBD EDGE, AT PNL T/E) BOND REPAIR DOUBLER (L = 6.9", W = 2.25", D = 0.025") AND REPAIR FILLER (L = 2.4", W = 0.75", D = 0.012") WITH FILM ADHESIVE. CURE AT 250 DEGREES (F) FOR MINIMUM 90 MINUTES. MAINTAIN A MINIMUM VACUUM PRESSURE 20 IN/HG IAW B767-300F SRM 57-53-01-2R-1, REFER TO SRM 51-70-10-2R-0 AND SRM 51-70-10-2R-4 REV. 76. CONDITION CHECK IS SATISFACTORY. )
